# SDR FOTR201728790

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,248 hours, 44,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2 HOLES DRILLED IN TRACK STA 1120 LBL 24.  REPAIRED ON NR 8790 FASI W/O 20172.
